I've been on Zoloft 25 mg for 6 days now and I'm feeling tiered all day long even though I sleep well at night. My eye feel so heavy and dry like if I haven't had a decent sleep for days even though I have.
I can only take 25mg because it makes me tired. I’ve been taking this dose almost a year now, I tried going up to 50mg after a few weeks but I was a zombie. It did help my depression within 2 weeks even at such a low dose, hopefully within a few weeks you’ll feel less tired. Don’t increase dose until you know you can handle more, I can’t . I’ve tried many antidepressants & Zoloft is the only one that has worked, I’m super sensitive to all meds. I can’t even take birth control pills because they make me crazy depressed.
Hello! Fatigue, drowsiness, and tiredness are all very common side effects of Zoloft and other antidepressants. This should pass after a few more days to a week or two and should get better every day. Stick with it... it's all "normal" as your metabolism adjusts to the medication.
Best regards, Wild Cat
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Feb 2019 • 6 answers
Updated 30 Oct 2015 • 2 answers
Updated 18 Mar 2019 • 5 answers
Updated 5 Jun 2018 • 1 answer
Updated 12 Jan 2019 • 3 answers